# SDR RAIA2019121800019

- Difficulty date: December 8, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER OMEGA BEAM UPPER DIGITAL SUPPORT HAS CORROSION AROUND FASTENER HOLE AT FR 15-          PERFORMED REPAIR FOR THE CORRODED NUTPLATE HOLE AT FR15 AT CENTER OMEGA BEAM ON THE UPPER DIGITAL PLATE.
